# SDR WX0A2014091772162

- Difficulty date: September 15, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N906NV
- Make and model: Boeing 757204
- Aircraft serial: 27236
- Aircraft time: 67,800 hours, 24,081 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF CLIMB LT PACK OFF ANNUNCIATOR COMES ON FIRST FOLLOWED BY LT ENG BLEED OFF ANNUNCIATOR.  GND OPERATIONS CHECKED LT ENG PNEUMATIC SYS.  PNEUMATIC SYS CHECKED OK.  OPERATED LT PACK.  OPERATIONS CHECKED OK, NO DEFECTS NOTED AT THIS TIME & NO LT PNEUMATIC HISTORY IAW AMM 21-51-00, AMM 36-11-00 & AMM 71-00-00.
